RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Pis'ma v Zh. Èksper. Teoret. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Pis'ma v Zh. Èksper. Teoret. Fiz., 2001, Volume 73, Issue 2, Pages 68–70 (Mi jetpl4293)  

This article is cited in 2 scientific papers (total in 2 papers)

NONLINEAR DYNAMICS

Kolmogorov spectra in one-dimensional weak turbulence

V. E. Zakharov, O. A. Vasilyev, A. I. Dyachenko

Landau Institute for Theoretical Physics, Russian Academy of Sciences

Abstract: In this article we report results of our numerical simulation of one-dimensional modified MMT-model, which includes processes «one to three» wave interactions. We show that this model, at a proper choice of parameters, behaves accordingly to the weak-turbulent theory. In particular, it demonstrates validity of the Kolmogorov spectrum in the wide range of wavenumbers.

Full text: PDF file (192 kB)

English version:
Journal of Experimental and Theoretical Physics Letters, 2001, 73:2, 63–65

Document Type: Article
PACS: 02.70.Bf, 47.27.Eq, 52.35.Mw
Received: 16.12.2000
Language: English

Citation: V. E. Zakharov, O. A. Vasilyev, A. I. Dyachenko, “Kolmogorov spectra in one-dimensional weak turbulence”, Pis'ma v Zh. Èksper. Teoret. Fiz., 73:2 (2001), 68–70; JETP Letters, 73:2 (2001), 63–65

Citation in format AMSBIB
\Bibitem{ZakVasDya01}
\by V.~E.~Zakharov, O.~A.~Vasilyev, A.~I.~Dyachenko
\paper Kolmogorov spectra in one-dimensional weak turbulence
\jour Pis'ma v Zh. \`Eksper. Teoret. Fiz.
\yr 2001
\vol 73
\issue 2
\pages 68--70
\mathnet{http://mi.mathnet.ru/jetpl4293}
\transl
\jour JETP Letters
\yr 2001
\vol 73
\issue 2
\pages 63--65
\crossref{https://doi.org/10.1134/1.1358420}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0006910372}


Linking options:
  • http://mi.mathnet.ru/eng/jetpl4293
  • http://mi.mathnet.ru/eng/jetpl/v73/i2/p68

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. JETP Letters, 77:10 (2003), 546–550  mathnet  crossref
    2. Yokoyama N., Takaoka M., “Single-Wave-Number Representation of Nonlinear Energy Spectrum in Elastic-Wave Turbulence of the Foppl-Von Karman Equation: Energy Decomposition Analysis and Energy Budget”, Phys. Rev. E, 90:6 (2014), 063004  crossref  isi  elib  scopus
  •       Pis'ma v Zhurnal ksperimental'noi i Teoreticheskoi Fiziki
    Number of views:
    This page:70
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019